my husband has genital warts
Sep 12, 2013
Since he started darunivir and istress he is developing them and after sex he pimples appears on his penis even though we using a condom.
Response from Dr. Henry
Those HIV medications and starting antiretroviral therapy in general dont generally directly cause genital warts or flare-ups of genital warts. In some cases immune reconstitution may cause flare-ups of pre-existing skin problems. I recommend discussing with your husband's HIV doctor. Sometimes a referral to a dermatologist (skin specialist) can be helpful. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hiv And Cold Sweat On Hands And Feet
- Can You Get Hiv On The First Time You Have Sex With An Infected Person?
- Can Two Virgins Get A Hiv?
- Would A Cbc Test Show If You Have Chlamydia
- What Are The Odds Of Contracting Genital Herpes After Sleeping With Someone Who Has It But Not An Outbreak?
- Syphilis Rash On Hands Legs Feet
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.